# SDR USAA2011032891265

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 39,352 hours, 14,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53571133250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - CRACK ON CLIP AT BS 3531 BETWEEN S29L TO S28L.  REPLACED CLIP AT BS 3531 BETWEEN S29L TO S28L IAW A320 SRM 51-42-11.
